| Model Number |
IPN915325 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "only the bottom portion of the balloon was inflating.Removed the sheath and balloon together." as a result, the iab was removed.There was no report of patient complications, serious injury or death.The iab was not replaced.The patient condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.